# SDR N6WA2015110801

- Difficulty date: November 8, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 30,302 hours, 223,671 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION MSG.  INSPECTED & CLEANED PAX DOOR PROXIMITY SWITCH PX 107 IAW AMM 52-70-04 & 52-70-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
